Siberian Mathematical Journal

, Volume 32, Issue 2, pp 265–272 | Cite as

Measures on the quantum logic of subspaces of aJ-space

  • M. S. Matveichuk
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Birkhoff and J. von Neumann, “The logic of quantum mechanics,“Ann. Math.,37, 833–843 (1936).Google Scholar
  2. 2.
    G. Mackey,The Mathematical Foundations of Quantum Mechanics, Benjamin, New York (1963).Google Scholar
  3. 3.
    V. VaradarajanGeometry of Quantum Theory, Van Nostrand, Princeton (1968).Google Scholar
  4. 4.
    A. M. Gleason, “Measures on the closed subspaces of a Hilbert space,”J. Ration. Mech. Anal.,6, 885–893 (1957).Google Scholar
  5. 5.
    M. S. Matveichuk, “A theorem on states in quantum logics,”Teor. i Mat. Fiz.,45, No. 2, 244–250 (1980); II,48, No. 2, 261–265 (1981).Google Scholar
  6. 6.
    E. Christensen, “Measures on projections and physical states,”Comm. Math. Phys.,86, 529–538 (1982).Google Scholar
  7. 7.
    J. Bunce and J. P. Wright, “Quantum measures and states on Jordan algebras,”Comm. Math. Phys.,98, 187–202 (1985).Google Scholar
  8. 8.
    F. Strocchi and A. S. Wightman, “Proof of the charge superselection rule in local relativistic quantum field theory,”J. Math. Phys.,15, No. 12, 2198–2225 (1974).Google Scholar
  9. 9.
    S. A. Malyugin, “On Gleason's theorem,”Izv. Vuzov. Matem., No. 8, 50–51 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • M. S. Matveichuk

There are no affiliations available

Personalised recommendations